# SDR Y2PA2015041600014

- Difficulty date: April 9, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N196US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47155
- Aircraft time: 78,467 hours, 88,841 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, DISCOVERED LT INBD LE PUNCTURED.  REPAIRED IAW EO7320 0000.  REFERENCE FORM 8110-3, DATED 12 16 2014 & DERT-510377-CE.  DAMAGE WAS TRIMMED OUT.  A REPAIR DOUBLER WAS FABRICATED USING 0.063 THICKNESS, 2024-T3 & INSTALLED IAW SRM 51-40-02.
